# SDR EIA2000223

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WATER FILL CONNECTION EXTERNAL DOUBLER SKIN CORRODED AT RIGHT BS 994-996 STRINGER 45R TO STRINGER 46R.  REMOVED CORROSION, DEFECTIVE SKIN DOUBLER REPLACED AT BS 960-996 STRINGER 45R TO STRINGER 46R PER SRM 51-10-01.  (M)
